Liapunov methods are used to give conditions ensuring that solutions of infinite delay equations are uniformly bounded and uniformly ultimately bounded with respect to unbounded (Cg) initial function spaces; and the connection to proving existence of periodic solutions is examined. Several examples illustrate the application of these results, especially to integrodifferential equations. © 1992.
R. H. Hering, "Boundedness And Periodic Solutions In Infinite Delay Systems," Journal of Mathematical Analysis and Applications, vol. 163, no. 2, pp. 521 - 535, Elsevier, Jan 1992.
The definitive version is available at https://doi.org/10.1016/0022-247X(92)90264-E
Mathematics and Statistics
International Standard Serial Number (ISSN)
Article - Journal
© 2023 Elsevier, All rights reserved.
15 Jan 1992